Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed hypothyroid, on 25mg Thyronorm. TSH recently has still gone down. Should the dosage be increased ? - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good morning
User:hello good morning
Doctor:please proceed with your query
User:im AAAAA
Doctor:Hello AAAA
User:i was diagonised with hypothyroidism last year
Doctor:Sorry to hear that
User:my TSH was 12.68 mcIU/ml (July 2012)
User:2 months ago, i consulted a general physician
Doctor:proceed further
User:and was asked to take 25 mcg of thyronorm tablets for 2 months
User:got my tsh tested yesterday
User:it was come down to 9.36
User:so should my dosage be increased now?
Doctor:Not required
Doctor:You can continue on the same dosage of 25 mcg
User:oh ok!
User:9 is not a high value?
Doctor:Yes, it is
Doctor:May I know your age?
User:29 yrs
Doctor:It will take at least 3 months to show improvement
Doctor:continue the same dosage another 2 months and repeat the test
User:i was also asked to take sehlcal for a month
Doctor:If it still remains at 9, then probably you can increase the dosage
User:should i continue that too?
Doctor:Sure, you can take it
Doctor:You should continue it
User:ok, so when should i check my tsh next?
Doctor:After 2 months
User:ok thank you
Doctor:My pleasure
Doctor:Do you have more queries?
Doctor:Take care of your health
Doctor:Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor